# SDR SWAA2023011791750

- Difficulty date: January 14, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 48,699 hours, 29,416 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR RT WING SPAR VAPOR BARRIER CRACK CENTER WING REAR SPAR VAPOR BARRIER CRACK RBL 27- RBL 34 (11IN. LONG)<[01] C/W;[02] REPAIRED CRACK (8IN) FROM RBL 34 TO RBL 40 PER SRM 51-70-04 REPAIR 10. CONTINUE TO CARRY REMAINDER OF CRACK (11IN) (RBL 27 TO RBL 33) ON TLD.  REPAIRED CRACK  FROM RBL 34 TO RBL 40 PER SRM 51-70-04, REPAIR 10. CONTINUE TO CARRY REMAINDER OF CRACK (11IN) (RBL 27 TO RBL 33) ON TLD.
